# SDR SWIA2021062358957

- Difficulty date: May 12, 2021
- Submitted: June 23, 2021
- Operation: Air carrier
- Aircraft: N603SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10248
- Aircraft time: 35,487 hours, 26,701 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Cracked
- Location: Bs 280 Bulkhead
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BULKHEAD ANGLE BL26 AT FS280 R/H FOUND CRACKED.    (C-CHECK RO: 6/20/21) / INSTALLED NEW ANGLE RBL26 AT FS280.  REF: CRJ700 SRM 51-42-06-001-001-A01, DWG: CC-670-34010 REV: -K.  ALSO COMPLIED WITH 51-900-1002-SKY.
